# SDR ASAA2022040337866

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 52,000 hours, 15,306 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. PERFOMRED B737-800 FIM 21-53 TASK 821. PER FIM PERFORMED BITE PROCEDURE IAW FIM 21-62 TASK 801. FOUND BIT AND PREV FLT FAULTED RAM AIR ACTUATOR. VERIFY CAME UP GREEN AND FAULT RESET. AFTER RESET BIT AND PREV FLT AND VERIFY CAME UP GREEN. PER FIM NO FURTHER ACTION REQUIRED.
